# SDR JBXA000274

- Difficulty date: April 30, 2001
- Submitted: May 1, 2001
- Operation: Air carrier
- Aircraft: N107ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11450
- Aircraft time: 19,328 hours, 14,202 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF GRD/FLT FAULT STALL CMPTR FAULT LIFT DUMPER FAULT.  PERFORMED OPERATIONAL CHECK OF PSEU IAW F-100 AMM 31-41-00 NO FAULTS NOTED.  CYCLED GROUND FLIGHT RELAY BREAKER NO FAULTS NOTED AT THIS TIME.
